# SDR 2025FA0000748

- Difficulty date: November 7, 2025
- Submitted: November 8, 2025
- Operation: General aviation
- Aircraft: N317MP
- Make and model: Lear 60LEAR
- Aircraft serial: 60151
- Aircraft time: 9,718 hours, 6,720 cycles
- Engine: Pwa PW305A
- System (JASC): 3600 · Pneumatic System
- Part: B-Nut
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED KCPP HEADING TO KSDL. IN CRUISE ABOUT  1.5 HRS INTO FLT, CAPTAIN REPORTED DUAL BLEED LIGHTS CAME ON INDICATING A BLEED AIR LEAK IN THE TAIL SECTION. CAPTAIN REDUCED POWER & LIGHTS WENT OUT A COUPLE MINS LATER. CAME BACK ON WHEN POWER LEVERS ADVANCED. CREW DECIDED TO DIVERT TO KOKC. ACFT LANDED SAFELY IN OKC. LOCAL MAINT CALLED TO INVESTIGATE POSSIBILITY OF A BLEED AIR LEAK IN TAIL SECTION. CREW PERFORMED ENG RUNS WHILE MAINT LEAK CHECKED BLEED AIR SYS. MX FOUND A SENSE LINE B NUT HAD WORKED LOOSE BLOWING A SMALL AMOUNT OF BLEED AIR TOWARDS A TEMP SENSOR. SENSE LINE WAS RESECURED & ENG RUNS/LEAK CHECKS COMPLETED. NO OTHER LEAKS NOTED. ACFT REPOSITIONED TO KELP WITH ISSUES. BLEED AIR SYSTEM & THE LEAKING B NUT WERE INSPECTED AGAIN BY ATI MAINTENANCE WITH NO DISCREPANCIES NOTED.
